# SDR R61A2023082900461

- Difficulty date: August 3, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N222JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000201
- Aircraft time: 37,872 hours, 247,262 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 17091888003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STEP SLEVE LEAKING WHICH CAUSED CORRISION IN LOWER BELLY IN THE AFT CARGO AREA FROM FRA 74 TO FRA 89 AND STR 26R TO 29R.REMOVED AND REPLACED SEVERAL FRAME CLIPS AND STRINGER 29R IAW EMB 170/175 SRM 51-41-01 AND51-41-02. ALSO REF VP-033647-2023 FOR NON ROUTINES OF WORK ACCOMPLISHED.
